# SDR 98ZZZX3331

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444MF
- Make and model: Beech F90
- Aircraft serial: LA81
- Engine: Pwa PT6A135
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 310370101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR SUSPECTED COMPRESSOR TURBINE BLADE FAILURE.  UPON INSPECTION, ONE OR MORE CT BLADES WERE FOUND TO HAVE FAILED.  ENGINE TOTAL TIME 4,827.5 HOURS.  TIME SINCE OVERHAUL 689 HOURS.
